# SDR AALA201904099025

- Difficulty date: April 8, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N806AA
- Make and model: Boeing 787-8
- Aircraft serial: 40624
- Aircraft time: 15,513 hours, 1,768 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Guide
- Condition: Deformed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO DOORWAY ENTRANCE DOOR AFT ROLLER GUIDE TORN DEFORMED. REPLACED ROLLER GUIDE PER AMM 50-21-19.
